# SDR 08FDEA00154

- Difficulty date: January 15, 2008
- Submitted: January 16, 2008
- Operation: Air carrier
- Aircraft: N267FE
- Make and model: Boeing 727233
- Aircraft serial: 21673
- Aircraft time: 49,336 hours, 30,087 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Strap
- Part number: B27530711
- Condition: Cracked
- Location: Floorbeam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM STABILIZER STRAP CRACKED AT STATION 344 AIRCRAFT CENTER LINE, WL 200.  STOP DRILLED CRACKS AND FAB AND INSTALLED A REPAIR PLATE REF SRM 53-10-8, FIG NR 6.  THIS IS CLASSIFIED AS A MINOR REPAIR.
